Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have vertigo, muscle twitching, carpal tunnel syndrome, chest pain, neck pain. What is happening?

Hi dr.i have been having vertigo and off balance feeling for months,took me a while to connect that it was my thyroid.i have muscle twitching all over esp. On my calf ,i have carpal tunnel syndrome and random pain all over too.i used to think it was my brain or my heart as i was having neurological symptoms,i thought it was my heart as i have occasional chest pain too,tightness and pain radiating to the neck but my heart checked out fine so i know its my thyroid,lately i have a choking feeling in the neck and pain in my jaws,my first ever symptoms was a slight swelling on my left jaw when i woke up,the next day it went away so i thought nothing of it,then came all of the other symptoms.oh by the way i have been hearing my heartbeat in my left ear too,my lymphocytes elevated,what do u think is happening? thank you
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have described might be related to the decreased thyroid hormone levels that you are already having. Taking mild pain killer like acetaminophen will help in relieving the pain temporarily.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor